# SDR BJNA001205

- Difficulty date: December 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21 EMERGENCY LIGHT ASSEMBLY IS LOOSE FROM MOUNT.  RE-ATTACHED LIGHT ASSEMBLY.
